MathSciNet Relay Station
MathSciNet bibliographic data
MR364538 (51 #792) 22D15 (46J20)
Smith, Harvey A. Commutative twisted group algebras. Trans. Amer. Math. Soc. 197 (1974), 315–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement